# SDR 99ZZZM795

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ALTIMETER REPORTED TO HAVE FLAGGED AND GONE INOPERATIVE.  REMOVED AND REPLACED ALTIMETER.  SUBSEQUENT BENCH TEST RESULTED IN 'NO FAULT FOUND'.  (M)
